Journal of mathematical analysis and applications.

Additional authors: Bellman, Richard, -- 1920-1984, -- ed.
Published by : Academic Press. (New York,) Physical details: v. 23 cm. ISSN:0022-247X
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current library Collection Call number Status Notes Date due Barcode
Continuing Resources Continuing Resources School of Theoretical Physics
Journals Not for loan v. 1 (1969)-v. 155 (1991).

Editor: 1960- R. Bellman.

Also available to subscribers via the World Wide Web.

There are no comments on this title.

to post a comment.